Triple Hilbert transforms along polynomial surfaces

Yong Kum Cho, Sunggeum Hong, Joonil Kim, Chan Woo Yang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Given Ω ⊂ ℤ+ 3, we discuss a necessary and sufficient condition that the triple Hilbert transform associated with any polynomial of the form (t1,t2,t3, ∑m Ie{cyrillic, ukrainian} Ωam tm is bounded in Lp(ℝ4).

Original languageEnglish
Pages (from-to)485-528
Number of pages44
JournalIntegral Equations and Operator Theory
Volume65
Issue number4
DOIs
Publication statusPublished - 2009 Dec 1

Fingerprint

Hilbert Transform
Necessary Conditions
Polynomial
Sufficient Conditions
Form

Keywords

  • Even in column
  • Littlewood-Paley operator
  • Newton polyhedron
  • Oscillatory singular integral
  • Triple Hilbert transform
  • Van der Corput's lemma

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis

Cite this

Triple Hilbert transforms along polynomial surfaces. / Cho, Yong Kum; Hong, Sunggeum; Kim, Joonil; Yang, Chan Woo.

In: Integral Equations and Operator Theory, Vol. 65, No. 4, 01.12.2009, p. 485-528.

Research output: Contribution to journalArticle

Cho, Yong Kum ; Hong, Sunggeum ; Kim, Joonil ; Yang, Chan Woo. / Triple Hilbert transforms along polynomial surfaces. In: Integral Equations and Operator Theory. 2009 ; Vol. 65, No. 4. pp. 485-528.
@article{417331ec3c92448db070dba6775a4075,
title = "Triple Hilbert transforms along polynomial surfaces",
abstract = "Given Ω ⊂ ℤ+ 3, we discuss a necessary and sufficient condition that the triple Hilbert transform associated with any polynomial of the form (t1,t2,t3, ∑m Ie{cyrillic, ukrainian} Ωam tm is bounded in Lp(ℝ4).",
keywords = "Even in column, Littlewood-Paley operator, Newton polyhedron, Oscillatory singular integral, Triple Hilbert transform, Van der Corput's lemma",
author = "Cho, {Yong Kum} and Sunggeum Hong and Joonil Kim and Yang, {Chan Woo}",
year = "2009",
month = "12",
day = "1",
doi = "10.1007/s00020-009-1731-9",
language = "English",
volume = "65",
pages = "485--528",
journal = "Integral Equations and Operator Theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Triple Hilbert transforms along polynomial surfaces

AU - Cho, Yong Kum

AU - Hong, Sunggeum

AU - Kim, Joonil

AU - Yang, Chan Woo

PY - 2009/12/1

Y1 - 2009/12/1

N2 - Given Ω ⊂ ℤ+ 3, we discuss a necessary and sufficient condition that the triple Hilbert transform associated with any polynomial of the form (t1,t2,t3, ∑m Ie{cyrillic, ukrainian} Ωam tm is bounded in Lp(ℝ4).

AB - Given Ω ⊂ ℤ+ 3, we discuss a necessary and sufficient condition that the triple Hilbert transform associated with any polynomial of the form (t1,t2,t3, ∑m Ie{cyrillic, ukrainian} Ωam tm is bounded in Lp(ℝ4).

KW - Even in column

KW - Littlewood-Paley operator

KW - Newton polyhedron

KW - Oscillatory singular integral

KW - Triple Hilbert transform

KW - Van der Corput's lemma

UR - http://www.scopus.com/inward/record.url?scp=76449112960&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=76449112960&partnerID=8YFLogxK

U2 - 10.1007/s00020-009-1731-9

DO - 10.1007/s00020-009-1731-9

M3 - Article

AN - SCOPUS:76449112960

VL - 65

SP - 485

EP - 528

JO - Integral Equations and Operator Theory

JF - Integral Equations and Operator Theory

SN - 0378-620X

IS - 4

ER -